Items for Mathematics in 2020

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: A | B | C | D | F | G | J | K | L | M | N | P | R | S | W | Z
Number of items: 52.

A

Agapiou, Sergios, Dashti, Masoumeh and Helin, Tapio (2020) Rates of contraction of posterior distributions based on $p$-exponential priors. Bernoulli - Journal of the Bernoulli Society (Bernoulli). ISSN 1350-7265 (Accepted)

Al-ogaidi, Awss (2020) The Desarguesian projective plane of order eleven and related codes. Doctoral thesis (PhD), University of Sussex.

Alsmeyer, Gerold, Kabluchko, Zakhar, Marynych, Alexander V and Vysotsky, Vladislav (2020) How long is the convex minorant of a one-dimensional random walk? Electronic Journal of Probability, 25 (a105). pp. 1-22. ISSN 1083-6489

Argaez, Carlos, Giesl, Peter, Hafstein, Sigurdur and Langhorne, Zachary (2020) Computing complete Lyapunov functions for discrete-time dynamical systems. Discrete and Continuous Dynamical Systems Series B. ISSN 1531-3492 (Accepted)

Ashworth, Blake (2020) Structure-preserving variational schemes for fourth order nonlinear partial differential equations with a Wasserstein gradient flow structure. Doctoral thesis (PhD), University of Sussex.

Au, Benson, Cébron, Guillaume, Dahlqvist, Antoine, Gabriel, Franck and Male, Camille (2020) Freeness over the diagonal for large random matrices. Annals of Probability. ISSN 0091-1798

B

Barrett, John W, Deckelnick, Klaus and Styles, Vanessa (2020) A practical phase field method for an elliptic surface PDE. IMA Journal of Numerical Analysis. ISSN 0272-4979

Blyuss, Konstantin B, Al Basir, Fahad, Tsygankova, Victoria A, Biliavska, Liudmyla O, Iutynska, Galyna O, Kyrychko, Serhii N, Dziuba, Serhii V, Tsyliuryk, Olexandr I and Izhboldin, Olexandr O (2020) Control of mosaic disease using microbial biostimulants: insights from mathematical modelling. Ricerche di Matematica. pp. 1-19. ISSN 0035-5038

Bond, Stuart (2020) Topics in geometric analysis: analysis on symmetric spaces, generalised spectral zetas, and the hypergeometric function. Doctoral thesis (PhD), University of Sussex.

C

Caffarelli, L, Cagnetti, F and Figalli, A (2020) Optimal regularity and structure of the free boundary for minimizers in cohesive zone models. Archive for Rational Mechanics and Analysis. pp. 1-47. ISSN 0003-9527

Cagnetti, F, Perugini, M and Stöger, D (2020) Rigidity for perimeter inequality under spherical symmetrisation. Calculus of Variations and Partial Differential Equations, 59. a139 1-53. ISSN 0944-2669

Calmet, Xavier, Casadio, Roberto and Kuipers, Folkert (2020) Singularities in quantum corrected space-times. Physics Letters B, 807. a135605 1-7. ISSN 0370-2693

Campos Cordero, Judith and Koumatos, Konstantinos (2020) Necessary and sufficient conditions for the strong local minimality of C^1 extremals on a class of non-smooth domains. ESAIM: Control, Optimisation and Calculus of Variations, 26. a49. ISSN 1292-8119

Cheng, B and Melgaard, M (2020) Poisson wave trace formula for Dirac resonances at spectrum edges and applications. Asian Journal of Mathematics. ISSN 1093-6106 (Accepted)

Cheng, Bobby Ho Yene (2020) Trace formulas for Dirac operators with applications to resonances. Doctoral thesis (PhD), University of Sussex.

Chlebik, Miroslav and Chlebikova, Janka (2020) Weighted amplifiers and inapproximability results for Travelling Salesman problem. Journal of Combinatorial Optimization. pp. 1-25. ISSN 1382-6905

D

Dahlqvist, Antoine and Norris, James R (2020) Yang--Mills measure and the master field on the sphere. Communication in Mathematical Physics, 377. pp. 1163-1226. ISSN 1432-0916

Day, Stuart and Taheri, Ali (2020) Stability and local minimality of spherical harmonic twists u = Q(|x|)x|x| −1 , positivity of second variations and conjugate points on SO(n). The Journal of Analysis, 28 (2). pp. 431-460. ISSN 0971-3611

Deaño, Alfredo and Simm, Nick (2020) Characteristic polynomials of complex random matrices and Painlevé transcendents. International Mathematics Research Notices. ISSN 1073-7928

Di Lauro, F, Croix, J -C, Berthouze, L and Kiss, I Z (2020) PDE-limits of stochastic SIS epidemics on networks. Scientific Reports. ISSN 2045-2322 (Accepted)

Düring, Bertram, Georgiou, Nicos, Merino-Aceituno, Sara and Scalas, Enrico (2020) Continuum and thermodynamic limits for a wealth-distribution model. In: Aoyama, Hideaki, Aruka, Yuji and Yoshikawa, Hiroshi (eds.) Complexity, heterogeneity, and the methods of statistical physics in economics: essays in memory of Masanao Aoki. Evolutionary Economics and Social Complexity Science, 22 . Springer, pp. 79-99. ISBN 9789811548055

F

Fatehi, Farzad, Kyrychko, Yuliya N and Blyuss, Konstantin B (2020) Stochastic dynamics in a time-delayed model for autoimmunity. Mathematical Biosciences, 322. a108323. ISSN 0025-5564

Fatehi, Farzad, Kyrychko, Yuliya N and Blyuss, Konstantin B (2020) A new approach to simulating stochastic delayed systems. Mathematical Biosciences, 322. a108327. ISSN 0025-5564

FitzGerald, Will, Tribe, Roger and Zaboronski, Oleg (2020) Sharp asymptotics for Fredholm Pfaffians related to interacting particle systems and random matrices. Electronic Journal of Probability, 25. a116 1-15. ISSN 1083-6489

FitzGerald, Will and Warren, Jon (2020) Point-to-line last passage percolation and the invariant measure of a system of reflecting Brownian motions. Probability Theory and Related Fields. ISSN 0178-8051

G

Georgiou, Nicos, Kiss, Istvan Z and Simon, P L (2020) Theoretical and numerical considerations of the assumptions behind triple closures in epidemic models on networks. In: Mondaini, Rubem P (ed.) Trends in biomathematics: modeling cells, flows, epidemics, and the environment. Springer, Switzerland AG, pp. 209-234. ISBN 9783030463052

Giesl, Peter (2020) On a matrix-valued PDE characterizing a contraction metric for a periodic orbit. Discrete and Continuous Dynamical Systems - Series B (DCDS-B). ISSN 1531-3492 (Accepted)

Giesl, Peter, Hamzi, Boumediene, Rasmussen, Martin and Webster, Kevin (2020) Approximation of Lyapunov functions from noisy data. Journal of Computational Dynamics, 7 (1). pp. 57-81. ISSN 2158-2491

Giesl, Peter, Osborne, Conor and Hafstein, Sigurdur (2020) Automatic determination of connected sublevel sets of CPA Lyapunov functions. SIAM Journal on Applied Dynamical Systems (SIADS), 19 (2). pp. 1029-1056. ISSN 1536-0040

Gómez-Liévano, Andrés, Vysotsky, Vladislav and Lobo, José (2020) Artificial increasing returns to scale and the problem of sampling from lognormals. Environment and Planning B: Urban Analytics and City Science. ISSN 2399-8083

J

Jensen, Max, Målqvist, Axel and Persson, Anna (2020) Finite element convergence for the time-dependent Joule heating problem with mixed boundary conditions. IMA Journal of Numerical Analysis. ISSN 0272-4979

K

Kabluchko, Zakhar, Prochno, Joscha and Vysotsky, Vladislav (2020) Yet another note on the arithmetic-geometric mean inequality. Studia Mathematica, 253. pp. 39-55. ISSN 0039-3223

Kavallaris, Nikos I, Bareira, Raquel and Madzvamuse, Anotida (2020) Dynamics of shadow system of a singular Gierer-Meinhardt system on an evolving domain. Journal of Nonlinear Science. ISSN 0938-8974 (Accepted)

Koumatos, Konstantinos and Spirito, Stefano (2020) Corrigendum: quasiconvex elastodynamics: weak‐strong uniqueness for measure‐valued solutions. Communications on Pure and Applied Mathematics. ISSN 0010-3640

L

Lakkis, Omar and Mousavi, Amireh (2020) A least-squares Galerkin gradient recovery method for fully nonlinear elliptic equations. European Numerical Mathematics and Advanced Applications Conference 2019, The Netherlands, 30th Sept - 4th Oct 2019. Published in: Numerical Mathematics and Advanced Applications ENUMATH 2019. 139 Springer ISSN 1439-7358 ISBN 9783030558734 (Accepted)

Li, Hao (2020) Chinese financial market: stock valuation from a data analysis perspective and option valuation using truncated binomial trees. Doctoral thesis (PhD), University of Sussex.

Lifshits, Mikhail and Vysotsky, Vladislav (2020) On the completion of Skorokhod space. Electronic Communications in Probability, 25 (a66). pp. 1-10. ISSN 1083-589X

M

Madzvamuse, Anotida and Kipchumba Kiplangat, Benard (2020) Integrating actin and myosin II in a viscous model for cell migration. Frontiers in Applied Mathematics and Statistics, 6 (a26). pp. 1-17. ISSN 2297-4687

Mijatović, Aleksandar and Vysotsky, Vladislav (2020) Stability of overshoots of zero mean random walks. Electronic Journal of Probability, 25 (a63). pp. 1-22. ISSN 1083-6489

Morrison, George and Taheri, Ali (2020) On the existence and multiplicity of topologically twisting incompressible $H$-harmonic maps and a structural H-condition. Differential Equations and Applications, 12 (1). pp. 47-67. ISSN 1847-120X

Morrison, George and Taheri, Ali (2020) The interplay between two Euler-Lagrange operators relating to the nonlinear elliptic system Σ[(u, P), Ω]. Advances in Operator Theory. ISSN 2662-2009 (Accepted)

Murphy, Laura and Madzvamuse, Anotida (2020) A moving grid finite element method applied to a mechanobiochemical model for 3D cell migration. Applied Numerical Mathematics, 158. pp. 336-359. ISSN 0168-9274

N

Nicholson, Lindsay B, Blyuss, Konstantin B and Fatehi, Farzad (2020) Quantifying the role of stochasticity in the development of autoimmune disease. Cells, 9. a860 1-23. ISSN 2073-4409

P

Pichl, L, Eom, C, Scalas, E and Kaizoji, T (2020) Advanced studies of financial technologies and cryptocurrency markets. Springer. ISBN 9789811544972

Pitkin, Alexander (2020) High-order compact finite difference schemes for option pricing in stochastic volatility jump-diffusion models. Doctoral thesis (PhD), University of Sussex.

Ptashnyk, Mariya and Venkataraman, Chandrasekhar (2020) Multiscale analysis and simulation of a signalling process with surface diffusion. Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, 18 (2). pp. 851-886. ISSN 1540-3459

R

Rasheed, Maan A and Chlebik, Miroslav (2020) Blow-up rate estimates and blow-up set for a system of two heat equations with coupled nonlinear neumann boundary conditions. Iraqi Journal of Science, 61 (1). pp. 147-152. ISSN 0067-2904

S

Sarfaraz, Wakil and Madzvamuse, Anotida (2020) Stability analysis and parameter classification of a reaction-diffusion model on an annulus. Journal of Applied Nonlinear Dynamics, 9 (4). pp. 589-617. ISSN 2164-6457

Sfakianakis, Nikolaos, Madzvamuse, Anotida and Chaplain, Mark A J (2020) A hybrid multiscale model for cancer invasion of the extracellular matrix. Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, 18 (2). pp. 824-850. ISSN 1540-3459

Styles, Vanessa and Van Yperen, James (2020) Finite element approximation of a system coupling curve evolution with prescribed normal contact to a fixed boundary to reaction-diffusion on the curve. European Numerical Mathematics and Advanced Applications Conference 2019, The Netherlands, 30th Sept - 4th Oct 2019. Published in: Vermolen, Fred J and Cornelis, Vuik, (eds.) Numerical mathematics and advanced applications ENUMATH 2019. 139 Springer ISSN 1439-7358 ISBN 9783030558734 (Accepted)

W

Wei Yang, Feng, Tomášová, Lea, Guttenberg, Zeno V, Chen, Ke and Madzvamuse, Anotida (2020) Investigating optimal time step intervals of imaging for data quality through a novel fully-automated cell tracking approach. Journal of Imaging, 6 (7). a66 1-16. ISSN 2313-433X

Z

Zhang, Jai-Fang, Shi, Hong-Bo and Madzvamuse, Anotida (2020) Characterizing the effects of self- and cross-diffusion on stationary patterns of a predator–prey system. International Journal of Bifurcation and Chaos, 30 (3). a2050041 1-20. ISSN 0218-1274

This list was generated on Wed Oct 28 19:39:09 2020 GMT.